# SDR REXA2025011600049

- Difficulty date: December 20, 2024
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 22,823 hours, 17,473 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 766361D
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING L/H FLAP TORQUE TUBE W.S 54.55-97.45 FOUND O/B SPLINE END OF W.S54.45 FLAP ACTUATOR TO BE CORRODED. PERFORMED MECHANICAL AND ELECTRICAL RIGGING OF INBOARD FLAPS IAW CRJ 900 AMM 27-52-21-820-801-A01 AND AMM 27-52-00-820-802-A01. OPS TEST GOOD IAW CRJ 900 AMM 27-50-00-710-801-A02. CORRECTIVE ACTION: LH BPSU REPLACED. REF JOB HN00212935 FOR REPLACEMENT, MECHANICAL RIGGING, AND ELECTRICAL RIGGING OF LH FLAP BPSU. CORRECTIVE ACTION: REMOVED LH FLAP ACTUATOR WS54.55 IN ACCORDANCE WITH ENDEAVOR CRJ 900 AMM 27-52-09-000-801-A01. PART NUMBER: 766361D SERIAL NUMBER: 4869 CORRECTIVE ACTION: REMOVED LH FLAP TORQUE TUBE WS0.00 TO WS54.55 IN ACCORDANCE WITH ENDEAVOR CRJ 900 AMM 27-52-01-000-803-A02. PART NUMBER: 5912578-10 SERIAL NUMBER: 5064 CORRECTIVE ACTION: INSTALLED SAME OVERHAULED SERVICEABLE LH FLAP ACTUATOR, PN ON: 766361D SN ON: 4869 AT WS 54.55 IAW CRJ 900 AMM 27-52-09-400-801-A01 STEPS 1-4A5,8-12, STILL NEEDS TORQUED, SAFETY COTTER PIN, SAFETY CABLE. CORRECTIVE ACTION: REINSTALLED THE LEFT FLAP TORQUE TUBES FROM WS0.00 TO WS54.55 IAW CRJ-900 AMM 27-52-01-400-803 (CONFIG A02). CORRECTIVE ACTION: TORQUED LH FLAP ACTUATOR BOLTS, INSTALLED SAFETY COTTER PIN AND SAFETY CABLE, WS 54.55, IAW CRJ 900 AMM 27-52-09-400-801-A01 STEPS 4A (6,7,13,14) CORRECTIVE ACTION: OPS TEST OF FLAPS GOOD IAW CRJ 900 AMM 27-50-00-710-801-A02.
